Items where Author is "Xie, Feng"
Group by: Item Type | No Grouping Number of items: 2. Kou, Chunhai and Xie, Feng and Zhou, Huacheng (2011) Existence of solutions for fractional differential equations with multi-point boundary conditions at resonance on a half-line. Electronic Journal of Qualitative Theory of Differential Equations, 2011 (27). pp. 1-16. ISSN 1417-3875 Xie, Feng and Jin, Zhaoyang and Ni, Mingkang (2010) On the step-type contrast structure of a second-order semilinear differential equation with integral boundary conditions. Electronic Journal of Qualitative Theory of Differential Equations, 2010 (62). pp. 1-14. ISSN 1417-3875 |